MAUDE Adverse Event Report: SORIN GROUP ITALIA VANGUARD; RESERVOIR, BLOOD, CARDIOPULMONARY BYPASS

SORIN GROUP ITALIA VANGUARD; RESERVOIR, BLOOD, CARDIOPULMONARY BYPASS
Model Number BCD VANGUARD PC COATED NS
Medical Device Problem Code Defective Component (2292)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/19/2026
Type of Reportable Event Malfunction
Event or Problem Description
Sorin group italia received a report of a vanguard which started de-prime after concluding the device priming phase.The unit was replaced with a new one.There was no patient involvement.
 
Additional Manufacturer Narrative
A1-a5: there was no patient involvement.D4: the complained bcd vanguard is a non-sterile component assembled into a sterile pack sold in us.The sterile product is currently unknown, and will be provided with its udi in a supplemental report if made available.H4: as the serial number of sterile product is unknown, the device manufacture date could not be determined.This information will be provided in a supplemental report if made available.H11: livanova initiated an investigation.If any additional information pertinent to the reported event is received, it will be provided in a supplemental report.

Brand Name
VANGUARD
Common Device Name
RESERVOIR, BLOOD, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
SORIN GROUP ITALIA
via statale 12 nord, 86
mirandola (mo) 41037
IT  41037
Manufacturer (Section G)
SORIN GROUP ITALIA
via statale 12 nord, 86
mirandola (mo) 41037
IT   41037
Manufacturer Contact
annarita di lascio
14401 w. 65th way
arvada, CO 80004
MDR Report Key24361970
Report Number9680841-2026-900005
Device Sequence Number20100360
Product Code DTN
UDI-Device Identifier00803622136986
UDI-Public(01)00803622136986(17)271202(11)251202(240)627385401(10)2533600049
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K934847
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 06/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBCD VANGUARD PC COATED NS
Device Catalogue Number050229(ASSEMBL.INTO 627385401)
Device Lot Number2510160053 (INTO 2533600049)
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/20/2026
Supplement Date Received by Manufacturer05/15/2026
Initial Report FDA Received Date02/17/2026
Supplement Report FDA Received Date06/12/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown